# SDR AALA201804179024

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cover
- Condition: Worn
- Location: Arm Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EMERGENCY EXIT DOOR COVER ARM REST IN PASSENGER CABIN. REPLACED ON EMERGENCY EXIT DOOR COVER 834/844 ARM REST IN PASSENGER CABIN PER DRAWING D25270547.
